# SDR UALA2011120506683

- Difficulty date: December 3, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 41,333 hours, 5,057 cycles
- Engine: Pwa PW40903
- Engine time: 40,781 hours, 5,686 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Part time: 40,781 hours, 5,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, HAS THREE PIECES OF METAL ON THE CHIP DETECTOR.
